Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 3, Pages 342–350 (Mi tmf4681)  

This article is cited in 9 scientific papers (total in 9 papers)

“Thirring $\times$ Liouville” model

A. K. Pogrebkov, S. V. Talalov


Abstract: Conformal-invariant completely integrable model of classical field theory in twodimensional space-time is formulated which describes interaction of scalar and spinor fields. It is shown that the scattering in this model is nontrivial.

Full text: PDF file (901 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:3, 241–247

Bibliographic databases:

Received: 11.04.1986

Citation: A. K. Pogrebkov, S. V. Talalov, ““Thirring $\times$ Liouville” model”, TMF, 70:3 (1987), 342–350; Theoret. and Math. Phys., 70:3 (1987), 241–247

Citation in format AMSBIB
\Bibitem{PogTal87}
\by A.~K.~Pogrebkov, S.~V.~Talalov
\paper ``Thirring $\times$ Liouville'' model
\jour TMF
\yr 1987
\vol 70
\issue 3
\pages 342--350
\mathnet{http://mi.mathnet.ru/tmf4681}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894456}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 3
\pages 241--247
\crossref{https://doi.org/10.1007/BF01041000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K573300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4681
  • http://mi.mathnet.ru/eng/tmf/v70/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Talalov, “Hamiltonian structure of “thirring$\times$liouville” model. Singular solutions”, Theoret. and Math. Phys., 71:3 (1987), 588–597  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “Current algebras in the theory of the classical $\mathcal D=2+1$ string with internal degrees of freedom”, Theoret. and Math. Phys., 79:1 (1989), 369–374  mathnet  crossref  mathscinet  isi
    3. S. V. Talalov, “Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. I”, Theoret. and Math. Phys., 82:2 (1990), 139–145  mathnet  crossref  mathscinet  zmath  isi
    4. S. V. Talalov, “String quantization in four dimensions by the “bosonization” method”, Theoret. and Math. Phys., 93:3 (1992), 1433–1437  mathnet  crossref  mathscinet  zmath  isi
    5. S. V. Talalov, “Geometric description of a relativistic string”, Theoret. and Math. Phys., 123:1 (2000), 446–450  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. V. Talalov, “$N$-soliton strings in four-dimensional space–time”, Theoret. and Math. Phys., 152:3 (2007), 1234–1242  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. S. V. Talalov, “Description of braids in terms of first-order spectral problems”, Theoret. and Math. Phys., 159:1 (2009), 469–473  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. S. V. Talalov, “An anyon model”, Theoret. and Math. Phys., 165:2 (2010), 1517–1526  mathnet  crossref  crossref  isi
    9. Talalov S.V., “The Anyon Model: An Example Inspired By String Theory”, Internat J Modern Phys A, 26:16 (2011), 2757–2772  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:257
    Full text:104
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021